# SDR CALA2021092201629

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5323133520000
- Condition: Corroded
- Location: Fr 28, Str 39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATE LOCATED AT FWD CARGO DOOR THRESHOLD (AF T END) FR 28, STR 39R (A3NB-05-3-6016). GENERATED BY V925611, AT HAECO LCQ PER NR 9296486 (20486). REMOVED AND REPLACED 1EA CORNER SUPPORT FITTING PART NO. D532313 3520000, PO NO. 1100049.1 IAW A319 SRM 51-72-11-911-001 AND SRM 51-42-11-801. PERFORMED BY V929087 AND INSP BY N078570.
